# SDR CA140410004

- Difficulty date: March 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450401
- Condition: Faulty
- Location: Mlg
- Part time: 790 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR RED UNSAFE INDICATION AFTER GEAR SELECTED UP.  CREW NOTICED THE RED LIGHTS LATE DURING CLIMB.  PSEU FAULT NW CENTER, UNREASONABLY FAR.  SENSOR CHECKED OK AND STEERING CHECK OK. COULD NOT DUPLICATE.  REPLACED PSEU AS A PRECAUTION.
